Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Acute agranulocytosis after prolonged high-dose usage of intravenous dipyrone: a different mechanism of dipyrone toxicity? (1993)

  • Authors:
  • USP affiliated authors: SABBAGA, JORGE - FM ; CECCONELLO, IVAN - FM
  • USP Schools: FM; FM
  • DOI: 10.1007/bf01697627
  • Subjects: HEMATOLOGIA
  • Language: Inglês
  • Imprenta:
  • Source:
    • Título do periódico: Annals of Hematology
    • Volume/Número/Paginação/Ano: v.66, n.3 , p.153-5, mar. 1993
  • Acesso online ao documento

    DOI or search this record in
    Informações sobre o DOI: 10.1007/bf01697627 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed
    Informações sobre o Citescore
  • Título: Annals of Hematology

    ISSN: 0939-5555

    Citescore - 2017: 1.82

    SJR - 2017: 1.043

    SNIP - 2017: 0.897


  • How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      SABBAGA, Jorge; OSAWA, C; PAHL, F H; et al. Acute agranulocytosis after prolonged high-dose usage of intravenous dipyrone: a different mechanism of dipyrone toxicity? Annals of Hematology, Berlin, v. 66, n. 3 , p. 153-5, 1993. DOI: 10.1007/bf01697627.
    • APA

      Sabbaga, J., Osawa, C., Pahl, F. H., Vellutini, E. A. S., Pereira, D., & Cecconello, I. (1993). Acute agranulocytosis after prolonged high-dose usage of intravenous dipyrone: a different mechanism of dipyrone toxicity? Annals of Hematology, 66( 3 ), 153-5. doi:10.1007/bf01697627
    • NLM

      Sabbaga J, Osawa C, Pahl FH, Vellutini EAS, Pereira D, Cecconello I. Acute agranulocytosis after prolonged high-dose usage of intravenous dipyrone: a different mechanism of dipyrone toxicity? Annals of Hematology. 1993 ;66( 3 ): 153-5.
    • Vancouver

      Sabbaga J, Osawa C, Pahl FH, Vellutini EAS, Pereira D, Cecconello I. Acute agranulocytosis after prolonged high-dose usage of intravenous dipyrone: a different mechanism of dipyrone toxicity? Annals of Hematology. 1993 ;66( 3 ): 153-5.

    Referências citadas na obra
    Barrett AJ, Weller E, Rozengurt N, Longhurst P, Humble JG (1976) Aminopyrine agranulocytosis: drug inhibition of granulocyte colonies in the presence of patients' serum. Br Med J 2: 850–851
    Bottiger LE, Furhoff AK, Holmberg L (1979) Drug-induced blood dyscrasias. A ten-year material from the Swedish Adverse Drug Reaction Committee. Acta Med Scand 205: 457–461
    Claas FHJ, Abbot PA, Witvliet MD, D'Amaro J, Barnes PM, Krupp P (1992) No direct clinical relevance of the human leucocyte antigen (HLA) system in clozapine-induced agranulocytosis. Drug Safety 7 [Suppl 1]: 3–6
    Dale DC (1990) Neutropenia. In: Williams WJ, Beutler E, Erslew AJ, Lichtman MA (eds) Hematology. McGraw-Hill, New York, pp 807–816
    Goudemand J, Plouvier J, Bauters F, Goudemand M (1976) Les agranulocytosis aigues induites par le pyramidon ou les phenothiazines. Semin Hop Paris 52: 1513–1520
    Huguley CM jr (1964) Agranulocytosis induced by dipyrone, a hazardous antipyretic and analgesic. JAMA 189: 938–941
    International Agranulocytosis and Aplastic Anemia Study (1986) Risks of agranulocytosis and aplastic anemia. A first report of their relation to drug use with special references to analgesics. JAMA 256: 1749–1757
    Kracke RR, Parker FP (1935) Relationship of drug therapy to agranulocytosis. JAMA 105: 960–966
    Laporte JR, Carne X (1987) Blood dyscrasias and the relative safety of non-narcotic analgesics. Lancet 1: 809
    Moeschlin S, Wagner K (1952) Agranulocytosis due to the occurrence of leukocyte-agglutinins (pyramidon and cold agglutinins). Acta Haematol 8: 29–41
    Pisciotta AV (1973) Immune and toxic mechanisms in druginduced agranulocytosis. Semin Hematol 10: 279–310
    Stojanovic N, Rudivic R, Jovcic G, Mijovic A (1990) Druginduced agranulocytosis: bone marrow granulocytic progenitor cells. Biomed Pharmacother 44: 181–184
    Strom BL, Carson JL, Schinnar R, Snyder ES, Shaw M (1992) Descriptive epidemiology of agranulocytosis. Arch Intern Med 152: 1475–1480
    Vlahov V, Bacracheva N (1989) Agranulocytosis and dipyrone. Lancet 2: 1215
    Young GAR, Vincent PC (1980) Drug-induced agranulocytosis. Clin Haematol 9: 483–504